sore sollen breast nipples

Discussion in 'Fibromyalgia Main Forum' started by paige51, Jan 25, 2006.

  1. paige51

    paige51 New Member

    HELP! Has anyone ever had this problem? You cannot even lie on your stomach. they hurt so bad.

    Does anyone know anything that is good for the swelling and soreness?

    Maybe it is the change of life. I do not know.

    paige51
  2. KateMac329

    KateMac329 New Member

    Each month mine got tender but they only hurt that bad during the first trimester of my pregnancy.

    Hon, you need to take a pregnancy test!!!! Pronto if you are on meds!!!!

    kate
  3. suz9601

    suz9601 Member

    I too had this until I got on progesterone cream. You might want to check your hormones and try the cream. I couldn't lie on my stomach either before the cream.
  4. paige51

    paige51 New Member

    We can rule out pregnancy completly. If I am, look for another star in the East.

    I think it is probably the hormone thing. They say it takes a while to go throug it completely.

    paige51
  5. gramaT

    gramaT New Member

    I'd like to try it again. Its been years and don't know what to get.
    thanks
    Carolyn
  6. suz9601

    suz9601 Member

    Well mine is compounded from a pharmacy now, but you can do a search for Dr Lee and find his website and he recommends a good brand. I know there are several over the counter but not sure which is best.
  7. 69mach1

    69mach1 New Member

    had tubes tied, uterian lining removed because of polyps...i am not pregnant...i have fiborcyctic breast...and i stil get milk leakingout ever since i had a baby...

    see your docotor for one for a check or mamogram...

    i go for mine next week i get a yearly they are no big deal to me...we'll see if that changes next week...

    but see docotr


    jodie
  8. LollieBoo

    LollieBoo New Member

    It's worth looking into. Otherwise, Lanolin and perhaps some cool ginger/ chamomile compresses just before bed.

    Good Luck,
    Lollie
  9. paige51

    paige51 New Member

    Things are getting worse. I think I am coming out of menopause. menstrual cycle has started back up slightly.
    Could this be a side effect of the steroid shots?

    Will be calling doctor today to set up an appointment. Has anyone ever experienced anything like this before?

    Last cycle was four or five years ago.

    HELP

    paige51